# SDR VE7A202402069052

- Difficulty date: February 2, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N919CM
- Make and model: Skrsky S76C
- Aircraft serial: 760607
- Aircraft time: 10,497 hours, 14,725 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 7630607902104
- Part serial: 2885
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

: DURING CRUISE FLIGHT #1 ENG FIRE LIGHT, ALONG WITH AUDIO FLASHED ON FOR ABOUT ONE SECOND. NO SECONDARY INDICATIONS OF FIRE OBSERVED. ELECTED TO ABORT FLIGHT. SAME INDICATION OCCURRED THREE MORE TIMES PRIOR TO LANDING.  INSPECTED #1 FLAME DECTECTOR FOUND FAULTY. REPLACED DECTECTOR P/N 76306-07902-104 WITH NEW DECTECTOR P/N SAME. ALL WORK DONE I/R/T SIKORSKY S76 MM CHAP 26-11-01 OPS CK SYSTEM FOUND GOOD.
